# SDR SIMA20150419004

- Difficulty date: April 19, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N529EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10307
- Aircraft time: 12,569 hours, 8,334 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: CC670331131
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BIRD STRIKE DAMAGE TO THE LT UPPER COCKPIT CANOPY.  REPAIRED IAW ERS CR-53MR-1242.  CANOPY SKIN PN CC670-33136-7S, FRAME PN CC670-33144-7.
